# SDR UIEA2011092100517

- Difficulty date: September 19, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESENT C4-CHECK, CORROSION WAS REPORTED ON UPPER DECK LIFT CAR ASSY, PN 747-9202-14 LOWER FLOOR PANEL ASSY SHOWN IN FIG 1.  CORROSION AFFECTED LOWER PANEL ASSY PN 747-9262-1 BOTH UPPER AND LOWER SURFACE SHEET SIDES AND AFT EDGES AS SHOWN IN FIG 2.  IN ADDITION, THE ATTACHING ANGLE PN 747-9152-1 WAS FOUND CORRODED AND CRACKED AT THE AFT END. (SINCE NO SPARE PART WAS FOUND, PROPOSED THE REPAIR SHOWN IN FIG 2 & AMP; 3.NOTE: THIS REPAIR IS CONSIDERED PERMANENT AND IS APPROVED BY DER IAW 8110-3 FORM IN FIGURE 4.)
